Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 87, Number 3, 1 October 1992

On the Generalizations of a Theorem of Beppo Levi
pp. 195-211(17)
Author: Trion, S. E.

Favourites:
ADD

Exact Solutions of Linear Partial Differential Equations with Variable Coefficients
pp. 213-237(25)
Authors: Sachdev, P. L.; Vaganan, B. Mayil

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more